CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Global Controllability of the Navier-Stokes Equations in the Presence of Curved Boundary with No-Slip Conditions 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2022, 卷号: 24, 期号: 3, 页码: 32
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:93/0  |  Submit date:2023/02/07
Axi-symmetric Navier-Stokes equations  Controllability  No-slip Dirichlet boundary condition  Boundary layers  Return method  Multi-scales asymptotic expansion  Well-prepared dissipation method  Long-time nonlinear Cauchy-Kovalevskaya estimates  
Smooth Controllability of the Navier-Stokes Equation with Navier Conditions: Application to Lagrangian Controllability 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 869-941
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:140/0  |  Submit date:2022/04/02
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:157/0  |  Submit date:2020/05/24